Applications of Homotopy Perturbation Transform Method for Solving Newell-Whitehead-Segel Equation

Volume 3, Issue 1, Article 4 - 2017

Authors: Mohamed Zellal ;Kacem Belghaba

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In the present work, we apply an analytical method known as Homotopy Perturbation Transform Method, is used for solving Newell-Whitehead-Segel Equation. Five tests are examined to validate the accuracy of this algorithm. Numerical results show that the proposed method is a more reliable, efficient and convenient one for solving different cases of NewellWhitehead-Segel equation

How To Cite This Article

@article{Zellal_2017, doi = {10.31559/glm2016.3.1.4}, url = {https://doi.org/10.31559%2Fglm2016.3.1.4}, year = 2017, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {1}, author = {Mohamed Zellal and Kacem Belghaba}, title = {Applications of Homotopy Perturbation Transform Method for Solving Newell-Whitehead-Segel Equation}, journal = {General Letters in Mathematics} }
Zellal, M., & Belghaba, K. (2017). Applications of Homotopy Perturbation Transform Method for Solving Newell-Whitehead-Segel Equation. General Letters in Mathematics, 3(1). doi:10.31559/glm2016.3.1.4
[1]M. Zellal and K. Belghaba, “Applications of Homotopy Perturbation Transform Method for Solving Newell-Whitehead-Segel Equation,” General Letters in Mathematics, vol. 3, no. 1, Aug. 2017
Zellal, Mohamed, and Kacem Belghaba. “Applications of Homotopy Perturbation Transform Method for Solving Newell-Whitehead-Segel Equation.” General Letters in Mathematics 3, no. 1 (August 1, 2017). doi:10.31559/glm2016.3.1.4.